# SDR AALA20110402DFW01

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 79,177 hours, 12,498 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26124121A
- Condition: Overheated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, A
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TAIL STRIKE ON TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  BRAKES OVERHEATED UPON LANDING CAUSING ALL MAIN LANDING GEAR TIRES TO DEFLATE.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ALL MAIN LANDING GEAR TIRES AND BRAKES.  SYSTEM GROUND CHECK NORMAL OPERATION.
